# SDR UIEA2019081215000

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 96,492 hours, 16,871 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

ENG 4 COMPRESSOR SURGE OR STALL ABOVE 48% N1, NR 4 ENGINE HIGH VIBRATION, AND HIGH EGT.  CHECKED CMC 74576.  PERFORMED FIM 71-00 . ALL INSPECTION CHECKS FOUND OUT OF SERVICE LIMITATIONS.  REMOVED AND REPLACED THE NR 4 ENGINE ASSEMBLY AND OPERATIONAL CHECK NORMAL IAW AMM 71-00-02-4, AND W/C 71-099-02-01.
